# SDR USAA920081065

- Difficulty date: May 9, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 26,503 hours, 14,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Bs 8070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C9 CHECK - CORROSION ON CABIN SEAT TRACK, BS 870 / FR 22, -Y1292.  REPLACED CABIN SEAT TRACK, BS 870 / FR 22, -Y1292 IAW A319 SRM 51-72-11.
